MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 65SP030
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff on the trach is already inflated in the box.It is not possible to pull out the air from the cuff.No patient injury was reported.
 
Additional Manufacturer Narrative
Two samples were received in new conditions inside their closed original packaging and three samples in used condition.During the visual inspection, we observed samples were inflated according to their specification.During the test, we did not find issues to extract the air from cuff and then to inflate them with 5cc of air.The complaint is not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15417805
Report Number3012307300-2022-19113
Device Sequence Number17773733
Product Code JOH
UDI-Device Identifier15021312000283
UDI-Public15021312000283
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model Number65SP030
Device Catalogue Number65SP030
Device Lot Number3695824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown